Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: T
Number of items: 1.


Tian, Yuan, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2019) Dynamic complexity of a predator-prey model for IPM with nonlinear impulsive control incorporating a regulatory factor for predator releases. Mathematical Modelling and Analysis, 24 (1). pp. 134-154. ISSN 1392-6292 (Print), 1648-3510 (Online) (doi:

This list was generated on Wed Jun 12 21:33:55 2024 UTC.